Труды Математического института имени В. А. Стеклова
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Правила для авторов
Лицензионный договор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Труды МИАН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Труды МИАН, 2007, том 259, страницы 134–142 (Mi tm573)  

Эта публикация цитируется в 6 научных статьях (всего в 6 статьях)

Eulerian Limit for 2D Navier–Stokes Equation and Damped/Driven KdV Equation as Its Model

S. B. Kuksinab

a Steklov Mathematical Institute, Russian Academy of Sciences
b Department of Mathematics, Heriot Watt University

Аннотация: We discuss the inviscid limits for the randomly forced 2D Navier–Stokes equation (NSE) and the damped/driven KdV equation. The former describes the space-periodic 2D turbulence in terms of a special class of solutions for the free Euler equation, and we view the latter as its model. We review and revise recent results on the inviscid limit for the perturbed KdV and use them to suggest a setup which could be used to make a next step in the study of the inviscid limit of 2D NSE. The proposed approach is based on an ergodic hypothesis for the flow of the 2D Euler equation on iso-integral surfaces. It invokes a Whitham equation for the 2D Navier–Stokes equation, written in terms of the ergodic measures.

Полный текст: PDF файл (195 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Proceedings of the Steklov Institute of Mathematics, 2007, 259, 128–136

Реферативные базы данных:

Поступило в декабре 2006 г.
Язык публикации: английский

Образец цитирования: S. B. Kuksin, “Eulerian Limit for 2D Navier–Stokes Equation and Damped/Driven KdV Equation as Its Model”, Анализ и особенности. Часть 2, Сборник статей. К 70-летию со дня рождения академика Владимира Игоревича Арнольда, Труды МИАН, 259, Наука, МАИК «Наука/Интерпериодика», М., 2007, 134–142; Proc. Steklov Inst. Math., 259 (2007), 128–136

Цитирование в формате AMSBIB
\RBibitem{Kuk07}
\by S.~B.~Kuksin
\paper Eulerian Limit for 2D Navier--Stokes Equation and Damped/Driven KdV Equation as Its Model
\inbook Анализ и особенности. Часть~2
\bookinfo Сборник статей. К 70-летию со дня рождения академика Владимира Игоревича Арнольда
\serial Труды МИАН
\yr 2007
\vol 259
\pages 134--142
\publ Наука, МАИК «Наука/Интерпериодика»
\publaddr М.
\mathnet{http://mi.mathnet.ru/tm573}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2433681}
\zmath{https://zbmath.org/?q=an:1161.35461}
\elib{https://elibrary.ru/item.asp?id=9572732}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2007
\vol 259
\pages 128--136
\crossref{https://doi.org/10.1134/S0081543807040098}
\elib{https://elibrary.ru/item.asp?id=13565182}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38849147161}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tm573
  • http://mi.mathnet.ru/rus/tm/v259/p134

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Kuksin S.B., “On distribution of energy and vorticity for solutions of 2D Navier–Stokes equation with small viscosity”, Comm. Math. Phys., 284:2 (2008), 407–424  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. Kuksin S.B., “Damped-driven KdV and effective equations for long-time behaviour of its solutions”, Geom. Funct. Anal., 20:6 (2010), 1431–1463  crossref  mathscinet  zmath  isi  elib  scopus
    3. Kuksin S.B., “Dissipative Perturbations of KdV”, Xvith International Congress on Mathematical Physics, 2010, 323–327  crossref  mathscinet  zmath  isi  scopus
    4. Bakhtin Yu., “Ergodic Theory of the Burgers Equation”, Probability and Statistical Physics in St. Petersburg, Proceedings of Symposia in Pure Mathematics, 91, eds. Sidoravicius V., Smirnov S., Amer Mathematical Soc, 2016, 1–49  crossref  mathscinet  zmath  isi
    5. Ekren I., Kukavica I., Ziane M., “Existence of Invariant Measures For the Stochastic Damped KdV Equation”, Indiana Univ. Math. J., 67:3 (2018), 1221–1254  crossref  mathscinet  isi
    6. Bakhtin Yu., Li L., “Zero Temperature Limit For Directed Polymers and Inviscid Limit For Stationary Solutions of Stochastic Burgers Equation”, J. Stat. Phys., 172:5 (2018), 1358–1397  crossref  mathscinet  zmath  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Просмотров:
    Эта страница:356
    Полный текст:98
    Литература:40
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021